Louisiana, 2013Tornado and Hail in Louisiana, February 21, 2013
February 21, 2013 · NWS SHV · 3 events in 3 counties and zones
A deep upper level trough ejected out of the Four Corners region of the country and into the plains during the afternoon hours of February 21st. elevated convection became rather widespread across the region and most of these storms produced hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep upper level trough ejected out of the Four Corners region of the country and into the plains during the afternoon hours of February 21st. During the morning of the 21st...elevated convection became rather widespread across the region and most of these storms produced hail. A warm front was located across the Southeast Texas and Southern Louisiana coast during the early morning hours of the 21st but as the day progressed...the warm front came north to near the Interstate 20 corridor of Northeast Texas and Northern Louisiana. This lead to a very warm and unstable airmass infiltrating the region from the south. Low level shear was very strong both in speed and direction along the vicinity of this warm front and as as result...a few tornadoes developed across the region. Otherwise...the storms continued to produce hail and some wind damage from straight line winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Feb 21, 4:52 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Feb 21, 4:52 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 AM CST THU FEB 21 2013
.DISCUSSION...
WELL ADVERTISED AND HIGHLY UNCERTAIN WEATHER EVENT THAT HAS BEEN
ANTICIPATED FOR THE BETTER PART OF THE LAST WEEK IS FINALLY HERE.
POTENT UPPER TROUGH IS BEGINNING TO EJECT NEWD OUT OF SRN NM AND
INTO THE TX/OK PANHANDLES. AT THE SFC..A BROKEN LINE OF TSTMS HAS
DEVELOPED AHEAD OF A PACIFIC COLD FRONT ACROSS WRN TX. A WARM
FRONT EXTENDS FROM A SFC LOW NEAR KSJT EWD ACROSS CNTRL TX
AND...AS OF 21/10Z...IS BETWEEN KLFK AND HUNTSVILLE TX. ELEVATED
SHWRS/DRIZZLE HAVE DEVELOPED ACROSS THE WRN THREE QUARTERS OF THE
CWA THIS MORNING DUE TO ISENTROPIC ASCENT.
POTENTIAL FOR SEVERE CONVECTION REMAINS IN PLAY BUT IS BY NO MEANS
A SLAM DUNK. TORNADIC POTENTIAL IS HIGHLY CONDITIONAL ON THE NWD
PROGRESS OF THE WARM FRONT AND THE ASSOCIATED INCREASE IN LOW
LEVEL MOISTURE AND INSTABILITY. A COLD AND STABLE LOW LEVEL
AIRMASS REMAINS IN PLACE AND THIS WILL PREVENT STORMS FROM
BECOMING ROOTED IN THE BOUNDARY LAYER. THE ARRIVAL OF THE WARM
FRONT TO NEAR THE I-20 CORRIDOR BY 18Z WILL ALSO BE FAIRLY CLOSE
TO THE ARRIVAL OF THE DRYLINE/PACIFIC FRONT. THIS MAY BE TOO LATE
TO PROVIDE SUFFICIENT DESTABILIZATION. THE WARM ADVECTION SHWRS
AND CLOUDY SKIES WILL ALSO KEEP SFC BASED CAPE TO A MINIMUM. BULK
SHEAR PROFILES ARE MORE THAN SUPPORTIVE OF ROTATING UPDRAFTS AND
SUPERCELLS. IF DISCRETE SUPERCELLS CAN DEVELOP AND BECOME SFC
BASED...LOW LEVEL HELICITY VALUES SUPPORT AN ISOLATED TORNADO
THREAT. BEST CHANCES FOR THIS SCENARIO TO UNFOLD WILL CONTINUE TO
BE SOUTH OF I-20...AND ESPECIALLY FROM DEEP E TX EWD INTO N CNTRL LA.
THE MORE LIKELY CULPRIT FOR ANY SEVERE WEATHER REPORTS TODAY WILL
BE IN THE FORM OF LARGE HAIL. ELEVATED SUPERCELLS ARE QUITE LIKELY
ALONG AND SOUTH OF THE WARM FRONT TODAY. COMBINATION OF ELEVATED
INSTABILITY...BULK SHEAR...AND COLD AIR ALOFT SHOULD BE ENOUGH TO
SUPPORT A THREAT FOR ROTATING UPDRAFTS AND LARGE HAIL. DAMAGING
WINDS WILL ALSO BE A THREAT WITH ANY CONVECTION. CURRENT THINKING
IS THAT THE QUASI LINEAR SYSTEM ACROSS TX MAY LOSE SOME OF IT/S
ORGANIZATION AS IT ENCOUNTERS THE MORE STABLE AIR ACROSS THE FOUR
STATE REGION. THE SEVERE THREAT IS EXPECTED TO BE EAST OF THE AREA
BY EARLY THIS EVENING AS THE PACIFIC COLD FRONT ENTERS THE CWA AND
MOVES THE WARM SECTOR FARTHER EAST.
QUIET WEATHER EXPECTED FOR FRIDAY THROUGH SUNDAY AFTERNOON.
ANOTHER SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION SATURDAY.
HOWEVER...LACK OF MOISTURE AND SUBSIDENCE FROM A NEARBY SFC HIGH
SHOULD KEEP THINGS DRY SO POPS WERE REMOVED FROM SATURDAY. LOW
TEMPS SATURDAY MORNING ARE EXPECTED TO FALL BELOW 40F AREAWIDE AND
NEAR OR BELOW FREEZING ACROSS THE NW HALF OF THE CWA WITH A COLD
AND DRY AIRMASS IN PLACE ALONG WITH GOOD CONDITIONS FOR
RADIATIONAL COOLING. NEXT SIGNIFICANT CHANCES FOR SHWRS/TSTMS
WILL LIKELY BE LATE SUNDAY AND INTO MONDAY AS ANOTHER STRONG UPPER
TROUGH AND SFC LOW MOVE ACROSS THE CNTRL PLAINS PUSHING A COLD
FRONT THROUGH THE FOUR STATE REGION.
MEDIUM RANGE MODELS ARE IN SHARP DISAGREEMENT WITH THIS
SYSTEM. 00Z GFS IS ABOUT 12 HOURS FASTER IN THE TRACK OF THE
SYNOPTIC FEATURES COMPARED TO THE 00Z ECMWF. THE GFS IS ALSO
COMPLETELY DRY...LIKELY DUE TO DEVELOPMENT AND TRACK OF A SFC LOW
ALONG THE GULF COAST FROM SRN TX TOWARDS MOBILE BAY. THE RESULTING
EASTERLY FLOW TO OUR SOUTH WOULD LIKELY CUT US OFF FROM ANY GULF
MOISTURE. HOWEVER...SLY WINDS ACROSS THE CWA SHOULD BE ENOUGH TO
DRAW SOME WRAP AROUND MOISTURE FROM THE GULF LOW NWD TO HELP
DEVELOP SCT PRECIP.
REMAINDER OF THE EXTENDED PERIODS BEYOND MONDAY REMAIN DRY.
ANOTHER WEAK COLD FRONT IS EXPECTED LATE WEDNESDAY BUT LIMITED
MOISTURE RETURN SHOULD PRECLUDE WIDESPREAD PRECIP DEVELOPMENT. SFC
HIGH FROM THE PACIFIC NW SHOULD BUILD ACROSS THE AREA TOWARDS THE
END OF NEXT WEEK REINFORCING COOL AND DRY CONDITIONS AND KEEPING
TEMPS NEAR OF SLIGHTLY BELOW CLIMO. /09/
&&
.AVIATION...
DEEP UPPER TROUGH ACROSS THE FOUR CORNERS REGION THIS MORNING WILL
GRADUALLY KICK OUT INTO THE SRN/CNTRL PLAINS TODAY. THIS WILL
RESULT IN ROUGH WEATHER FOR THE TAFS. 21/08Z SFC OBSERVATIONS SHOW A
MIX OF MVFR/VFR CEILINGS WITH CLOUD HEIGHTS RANGING FROM AS LOW AS
22HDFT AT LFK TO 34HDFT AT MLU. A VERY STRONG NW TO SE SFC PRESSURE
GRADIENT IS ALSO PRESENT ACROSS THE LOWER MISS VALLEY. MOSAIC
RADAR ANALYSIS SHOWS ONLY VERY LIGHT DRIZZLE ONGOING ACROSS
PORTIONS OF NE TX/NW LA/S AR ATTM BUT OUT WEST...SOME SHOWERS
BEGINNING TO DEVELOP ALONG AND WEST OF THE I-35 CORRIDOR. LATEST
KSHV 88D WIND PROFILER SHOWS A STRONGLY VEERED PROFILE IN THE
LOWEST 5KFT WITH 50KTS NOTED AT 4 AND 5KFT FROM A SSE DIRECTION.
THESE LOW LEVEL WINDS WILL ONLY INCREASE WITH TIME TODAY AS THE
UPPER LEVEL DISTURBANCE KICKS OUT INTO THE PLAINS.
AS THE SFC LOW CURRENTLY WEST OF JCT MOVES EAST NORTHEAST TODAY AND
TAKES UP RESIDENCE ACROSS NE TX...STRONG EAST WINDS EARLY THIS
MORNING WILL GRADUALLY VEER AROUND TO THE S AHEAD OF A WEST TO
EAST MOVING DRYLINE BY MIDDAY AND THROUGH THE AFTERNOON. EXPECT
WIND GUSTS NEAR 20KTS THIS MORNING WITH SLIGHTLY LESS WIND OUTSIDE
OF CONVECTION BY THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES A
BIT AHEAD OF THE DRYLINE.
SHORT TERM MODEL GUIDANCE SUGGESTS THAT OVERRUNNING CONVECTION
SHOULD RAPIDLY INCREASE THIS MORNING BETWEEN 12Z-15Z ACROSS THE
TERMINALS WITH COVERAGE CONTINUING TO INCREASE CLOSER TO 18Z.
THERE MAY BE A BREAK BETWEEN THIS OVERRUNNING CONVECTION AND
DRYLINE ORIENTED CONVECTION THAT WILL LIKELY BE APPROACHING OUR NE
TX TERMINAL LOCATIONS ON OR JUST BEFORE 18Z. COVERAGE WITH THE
DRYLINE CONVECTION IS NOT CERTAIN BUT WILL LIKELY MAKE MENTION OF
IT IN THE 12Z PACKAGE WITH VCTS. CEILINGS SHOULD IMPROVE RAPIDLY
BEHIND THE DRYLINE FROM WEST TO EAST THIS AFTERNOON WITH NE TX
TERMINALS LIKELY BECOMING VFR DURING THE AFTN WITH IMPROVING
CEILINGS NOT EXPECTED NEAR THE MLU TERMINAL UNTIL CLOSER TO 03-06Z
FRI TIMEFRAME.
COLD FRONT FINALLY CATCHES THE DRYLINE TONIGHT WITH THE FRONT NEAR A
TYR/TXK LINE NEAR 06Z...NEAR A LFK/SHV/ELD LINE BY 09Z AND THROUGH
THE MLU TERMINAL BETWEEN 09 AND 12Z FRI. /13/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 42 59 36 61 / 80 30 10 10 0
MLU 61 44 63 37 60 / 80 40 10 10 0
DEQ 47 32 55 26 55 / 80 10 10 10 0
TXK 50 38 56 30 55 / 80 30 10 10 0
ELD 49 38 59 31 57 / 80 40 10 10 0
TYR 64 38 58 33 62 / 80 10 10 10 0
GGG 62 39 58 33 62 / 80 20 10 10 0
LFK 73 44 64 36 66 / 80 30 10 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
09/13
Hazardous weather outlook, Feb 21, 8:08 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CST THU FEB 21 2013
LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-221200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
808 AM CST THU FEB 21 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
LATER THIS MORNING. A COLD AND STABLE AIRMASS REMAINS IN PLACE IN
THE LOWEST LEVELS OF THE ATMOSPHERE AND THIS MAY LIMIT
THUNDERSTORM DEVELOPMENT. HOWEVER...A WARM FRONT IS EXPECTED TO
MOVE NORTHWARD TO NEAR THE INTERSTATE 20 CORRIDOR BY NOON. SOUTH OF
THIS WARM FRONT...CONDITIONS MAY BECOME MORE CONDUCIVE FOR SEVERE
THUNDERSTORMS. STRONG DEEP LAYER SHEAR WILL SUPPORT A THREAT FOR
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE GREATEST
THREAT FOR SEVERE WEATHER AND DISCRETE SUPERCELLS WILL GENERALLY
BE SOUTH OF INTERSTATE 20 UNTIL EARLY THIS EVENING.
IN ADDITION...A LINE OF THUNDERSTORMS HAS DEVELOPED ACROSS NORTH
TEXAS AHEAD OF A COLD FRONT. A FEW OF THESE STORMS MAY BECOME
SEVERE DURING THE AFTERNOON...PRIMARILY SOUTH OF INTERSTATE 20.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH
THESE STORMS.
THE SEVERE THREAT WILL GRADUALLY SHIFT EASTWARDS THIS EVENING AS
THE COLD FRONT MOVES ACROSS THE AREA AND THUNDERSTORMS ARE
EXPECTED TO END FROM WEST TO EAST AS THE FRONT PASSES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN LATE SUNDAY
AND INTO MONDAY AS YET ANOTHER STRONG UPPER TROUGH MOVES ACROSS
THE PLAINS AND DRIVES A COLD FRONT ACROSS THE REGION.
HOWEVER...INSTABILITY AND MOISTURE RETURN MAY BE LIMITED.
THEREFORE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS EVENING.
ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-
221200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-
808 AM CST THU FEB 21 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
LATER THIS MORNING. HOWEVER...MOST OF THE THUNDERSTORM ACTIVITY IS
EXPECTED TO BE ELEVATED IN NATURE DUE TO THE PRESENCE OF A COLD
AND STABLE AIRMASS IN THE LOW LEVELS OF THE ATMOSPHERE. VERTICAL
WIND PROFILES ARE SUFFICIENT TO SUPPORT ROTATING UPDRAFTS.
THEREFORE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
A LINE OF THUNDERSTORMS MOVING ACROSS OKLAHOMA AND CENTRAL TEXAS
WILL MOVE INTO THE AREA BEGINNING EARLY THIS AFTERNOON AHEAD OF A
COLD FRONT. A FEW ISOLATED THUNDERSTORMS MAY BE SEVERE WITHIN THIS
LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.G
THUNDERSTORMS WILL GRADUALLY END FROM WEST TO EAST THIS EVENING
AND TONIGHT AS THE COLD FRONT MOVES ACROSS THE REGION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN LATE SUNDAY
AND INTO MONDAY AS YET ANOTHER STRONG UPPER TROUGH MOVES ACROSS
THE PLAINS AND DRIVES A COLD FRONT ACROSS THE REGION.
HOWEVER...INSTABILITY AND MOISTURE RETURN MAY BE LIMITED.
THEREFORE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS EVENING.
09
In the hours before
Special weather statement, Feb 21, 7:17 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 AM CST THU FEB 21 2013
OKZ077-TXZ096-097-109-211345-
BOWIE-MCCURTAIN-RED RIVER-TITUS-
717 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...TITUS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
IDABEL...BOXELDER AND WILKERSON...
AT 717 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WILKERSON...OR 11 MILES NORTH OF
MOUNT PLEASANT...MOVING NORTHEAST AT 75 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
13Special weather statement, Feb 21, 7:35 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 AM CST THU FEB 21 2013
ARZ059-OKZ077-TXZ096-097-109-111-112-211400-
BOWIE-CASS-LITTLE RIVER-MCCURTAIN-MORRIS-RED RIVER-TITUS-
735 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
MORRIS...RED RIVER...TITUS...CASS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
DALBY SPRINGS...DE KALB...HOOKS...NAPLES...NEW BOSTON...OMAHA...
SIMMS AND US 259 AND I 30 INTERSECTION...
AT 735 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR OMAHA...OR 13 MILES EAST OF
MOUNT PLEASANT...MOVING NORTHEAST AT 70 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
13Local storm report, Feb 21, 8:02 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 10 S DE KALB 33.36N 94.62W
02/21/2013 E0.75 INCH BOWIE TX TRAINED SPOTTER
DIME SIZED HAIL REPORTED EAST OF DALBY SPRINGS.
&&
20Event by event
1 hail, 1 tornado, 1 thunderstorm wind. Local standard time, as filed.
Hail, Bossier
- When
- February 21, 8:20 AM CST
- Where
- Bossier County, 1.17 mi E of Fosters
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.520, -93.650
Dime sized hail was reported on Bodcau Station Road just east of Bossier City, Louisiana.
Tornado, Natchitoches
- When
- February 21, 3:07 PM CST
- Where
- Natchitoches County, 6 mi WSW of Gorum
- Rating
- EF1
- Path length
- 0.01 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.384, -93.037
The National Weather Service determined that a tornado briefly touched down in the Kisatchie National Forest in Southern Natchitoches Parish on Kisatchie-Mora Road. The tornado damage consisted of a large pine tree being snapped and few broken branches.
Thunderstorm Wind, La Salle
- When
- February 21, 4:21 PM CST
- Where
- La Salle County, 0.69 mi N of Jena
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.690, -92.130
A tree was downed on Hwy. 84 three miles west of the intersection of Hwy. 84 and 459 on the west side of Jena, Louisiana.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, February 21, 20131 death · 2 injured · $280,000 · EF1 · 3 events
- Tornadoes and Flash Flooding in Mississippi, February 21 to 22, 2013$212,000 · EF2 · 23 events
- Ice Storm and Winter Weather in Missouri, February 21, 2013$750,000 · 11 events
- Winter Storm and Winter Weather in Illinois, February 21, 2013$150,000 · 19 events
- Tornado and Hail in Louisiana, February 21 to 22, 2013$75,000 · EF1 · 2 events
- Winter Weather in Texas, February 21, 2013$85,000 · 2 events
- Heavy Snow in Iowa, February 21 to 22, 201338 events
- Winter Storm in Missouri, February 21 to 22, 201337 events
- Winter Storm in Missouri, February 21, 201334 events
- Tornado and Hail in Louisiana, February 21 to 25, 2013$5,000 · EF1 · 7 events
- Heavy Snow in Nebraska, February 21 to 22, 201326 events
- Winter Weather in Indiana, February 21 to 22, 201323 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 428122, 428125, 428126.